# SDR 2013FA0000626

- Difficulty date: November 5, 2013
- Submitted: November 6, 2013
- Operation: General aviation
- Aircraft: N583ND
- Make and model: Piper PA-44-180
- Aircraft serial: 4496253
- Aircraft time: 3,906 hours
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: ALX8521LS
- Part serial: HM101962
- Condition: Frozen
- Location: Zone 400
- Part time: 124 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, ALTERNATOR INOPERATIVE ANNUNCIATOR ILLUMINATED.  ATTEMPT TO RESET FAILED ACFT LANDED WITH OUT INCIDENT.  ON INSPECTION BY MX,  RT ALTERNATOR WAS FOUND TO BE FROZEN AND BELT ALMOST COMPLETELY WORN THROUGH. ALTERNATOR AND BELT WERE REPLACED AND ACFT RETURNED TO SERVICE.
